Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Took rocephin injection for flu and pneumonia. Have sciatic pain, numbness and tingling in the right leg. Due to the injection?

My Dghter is 17 and had the flu and a touch of pneumonia and recieved a Rocephin injection in her right hip after recieving the injection she became immediately sick and felt like she might faint. After abot a day she started experiencing sciatic pain which she has had before from a fall in a shower several years ago. 3 weeks later we are having nmbness and tingling in rt leg with loss of movement in her rt foot. Is this more than likely an injection injry to the sciatic nerve? We went to ER and was told that it is cardiovasclar I don t agree,
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
yes this is most probabally sciatic nerve injury...numbness.decrease motor activity especially foot drop indicates sciatin nerve injury....please consult a neuro physician for this problem...
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor